# SDR SWIA200514459

- Difficulty date: January 27, 2005
- Submitted: January 31, 2005
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 8,700 hours, 7,775 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER EMERGENCY EXIT SIGN ON RIGHT OVERWING EXIT DOES NOT ILLUMINATE.  REPAIRED CONNECTOR AT RIGHT OVERWING EXIT LIGHT.  OPERATIONAL CHECKED GOOD.
